MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that within the first month of the first implantable neurostimulator (ins) being implanted, their scalp never healed well and they developed a staph infection.As a result, the whole dbs system was explanted about 2 months later and this year a new dbs system was implanted.Agent documented reported event.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name sensight; product id b3400060 (serial: (b)(6)); product type: 0191-extension; implant date (b)(6) 2025; explant date (b)(6) 2025 brand name sensight; product id b3400060m (serial: (b)(6)); product type: 0191-extension; implant date (b)(6) 2025; explant date (b)(6) 2025 brand name sensight; product id b3300542m (serial: (b)(6)); product type: 0200-lead; implant date (b)(6) 2025; explant date (b)(6) 2025 brand name sensight; product id b3300542 (serial: (b)(6)); product type: 0200-lead; implant date (b)(6) 2025; explant date (b)(6) 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50820336
Report Number3004209178-2026-15865
Device Sequence Number18694641
Product Code MHY
UDI-Device Identifier00763000564346
UDI-Public(01)00763000564346(17)270714
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale